Some results on $n$-Jordan homomorphisms
Bull. Korean Math. Soc. 2020 Vol. 57, No. 1, 31-35
https://doi.org/10.4134/BKMS.b180719
Published online January 31, 2020
Jahangir Cheshmavar, Seyed Kamel Hosseini, Choonkil Park
Payame Noor University; Payame Noor University; Hanyang University
Abstract : With the motivation to extend the Zelasko's theorem on commutative algebras, it was shown in \cite{Eshaghi.2009} that if $n \in \{3, 4\}$ is fixed, $A, B$ are commutative algebras and $h:A\rightarrow B$ is an $n$-Jordan homomorphism, then $h$ is an $n$-ring homomorphism. In this paper, we extend this result for all $n\geq 3$.
Keywords : Banach algebra, $n$-Jordan homomorphism, $n$-ring homomorphism, $n$-homomorphism
MSC numbers : Primary 47B48, 46L05, 46H25, 39B52
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd